# SDR SWAA2018101025874

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-7BD
- Aircraft serial: 32667
- Aircraft time: 45,927 hours, 22,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A5744U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB CORRODED AROUND NUTPLATE HOLE.  REPAIRED WEB PER SRM.
